MAUDE Adverse Event Report: PLACKERS PKFL MM II 150CT; FLOSS, DENTAL

PLACKERS PKFL MM II 150CT; FLOSS, DENTAL
Model Number PKFL MM II 150CT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer stated: last night i was flossing my teeth before bed and my crown on my upper right hand side came flying out.Unfortunately i have to wait until my dentist office opens for them to access the damage.Consumer email response: top right hand side molar.Crown popped off as i was flossing.Also, i thought i should mention that i just had my routine 6 month dental exam recently and the dentist found nothing wrong with my crown.

Brand Name
PLACKERS PKFL MM II 150CT
Common Device Name
FLOSS, DENTAL
MDR Report Key12579467
Report Number1825660-2021-01013
Device Sequence Number3787945
Product Code JES
UDI-Device Identifier00651080186513
UDI-Public651080186513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPKFL MM II 150CT
Device Lot Number0206M
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2021
Initial Report FDA Received Date10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1